# SDR AALA202302092429

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A300*
- Aircraft serial: 5763
- Aircraft time: 29,581 hours, 12,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY ESCAPE LIGHT AT SEAT ROW 5 INOPERATIVE. MAINTENANCE RECONNECTED CANNON PLUG PER AMM 25-21-41 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
